# SDR VNAA2015091400006

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,997 hours, 25,954 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 553
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD HOLD DOWN MOUNT STRUCTURE CORRODED AT FS  553 IN BETWEEN STRINGERS 27 AND 26L.  REPLACED FWD CARGO BAY FWD HOLD DOWN IAW SRM.
